Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! Few days ago my doctor started with combination of Lavimidine and Hepsera since my results were really bad. Yesterday I noticed some strange red spots on my skin and whole body was itching and I felt terrible. Could this skin problem be some sort of reaction on this new lavimidine and hepsera combination? What should I do?

Loading...

Hi! I think that there is no medicine (especially for a serious infection as hepatitis or HIV infection) that doesn’t have some side effects. Sometimes there are nervous system disorders, headache, nausea, vomiting, abdominal pain or some other gastrointestinal disorders. Also, you have to know that some side effects could affect our skin like rash or pruritis. It is important to know if you feel any of these side effects after taking of some medicine you have to talk to your doctor and see what would be the best thing to do. That is what you should do.
Reply

Loading...